# SDR SWAA2022021011486

- Difficulty date: March 29, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N7840A
- Make and model: Boeing 737-73V
- Aircraft serial: 30236
- Aircraft time: 50,457 hours, 31,351 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 241ABF HAS DAMAGE AT MIDDLE OF PANEL I/B TO O/B (MARKED) / REPAIRED AFT CABIN FLOOR PANEL 241ABF PANEL UPPER MIDDLE IAW SRM 53-00-50-2R-1
